Follow
Yong Xia (Hsia)
Yong Xia (Hsia)
Professor of Mathematics, Beihang University
Verified email at buaa.edu.cn
Title
Cited by
Cited by
Year
S-lemma with equality and its applications
Y Xia, S Wang, RL Sheu
Mathematical Programming 156 (1), 513-547, 2016
602016
A new linearization method for quadratic assignment problems
Y Xia, YX Yuan
Optimisation Methods and Software 21 (5), 805-818, 2006
552006
Duality and solutions for quadratic programming over single non-homogeneous quadratic constraint
JM Feng, GX Lin, RL Sheu, Y Xia
Journal of Global Optimization 54 (2), 275-293, 2012
432012
Trust region subproblem with a fixed number of additional linear inequality constraints has polynomial complexity
Y Hsia, RL Sheu
arXiv preprint arXiv:1312.1398, 2013
242013
Portfolio optimization using asymmetry robust mean absolute deviation model
P Li, Y Han, Y Xia
Finance Research Letters 18, 353-362, 2016
232016
An efficient continuation method for quadratic assignment problems
Y Xia
Computers & Operations Research 37 (6), 1027-1032, 2010
232010
A revisit to quadratic programming with one inequality quadratic constraint via matrix pencil
Y Hsia, GX Lin, RL Sheu
arXiv preprint arXiv:1312.1400, 2013
222013
A linear-time algorithm for the trust region subproblem based on hidden convexity
J Wang, Y Xia
Optimization Letters 11 (8), 1639-1646, 2017
212017
Dynamic robust portfolio selection with copulas
Y Han, P Li, Y Xia
Finance Research Letters 21, 190-200, 2017
212017
An SDP approach for quadratic fractional problems with a two-sided quadratic constraint
VB Nguyen, RL Sheu, Y Xia
Optimization Methods and Software 31 (4), 701-719, 2016
212016
Strong duality for generalized trust region subproblem: S-lemma with interval bounds
S Wang, Y Xia
Optimization Letters 9 (6), 1063-1073, 2015
202015
A survey of hidden convex optimization
Y Xia
Journal of the Operations Research Society of China 8 (1), 1-28, 2020
162020
On minimizing the ratio of quadratic functions over an ellipsoid
Y Xia
Optimization 64 (5), 1097-1106, 2015
162015
New optimality conditions for quadratic optimization problems with binary constraints
Y Xia
Optimization letters 3 (2), 253-263, 2009
142009
Improved Gilmore-Lawler bound for quadratic assignment problems
Y Xia
工程數學學報 24 (3), 401-413, 2007
132007
Theory and application of p-regularized subproblems for p>2
Y Hsia, RL Sheu, Y Yuan
Optimization Methods and Software 32 (5), 1059-1077, 2017
122017
On local convexity of quadratic transformations
Y Xia
Journal of the Operations Research Society of China 2 (3), 341-350, 2014
122014
Gilmore-Lawler bound of quadratic assignment problem
Y Xia
Frontiers of Mathematics in China 3 (1), 109-118, 2008
122008
On the ball-constrained weighted maximin dispersion problem
S Wang, Y Xia
SIAM Journal on Optimization 26 (3), 1565-1588, 2016
112016
A tight linearization strategy for zero-one quadratic programming problems
W Gharibi, Y Xia
International Journal of Computer Science Issues (IJCSI) 9 (3), 294, 2012
112012
The system can't perform the operation now. Try again later.
Articles 1–20